American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] Yunyan Yang. A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface. Trans. Amer. Math. Soc. 359 (2007) 5761-5776. MR 2336305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John M. Lee. Fredholm operators and Einstein metrics on conformally compact manifolds. Memoirs of the AMS 183 (2006) MR 2252687.
Book volume table of contents   

[34] O. Druet and F. Robert. Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth. Proc. Amer. Math. Soc. 134 (2006) 897-908. MR 2180908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yong Hah Lee. Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry. Proc. Amer. Math. Soc. 133 (2005) 3411-3420. MR 2161167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF

[37] Emmanuel Hebey and Frédéric Robert. Compactness and global estimates for the geometric Paneitz equation in high dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 135-141. MR 2119034.
Abstract, references, and article information   
View Article: PDF

[38] Changyou Wang. Viscosity convex functions on Carnot groups. Proc. Amer. Math. Soc. 133 (2005) 1247-1253. MR 2117228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. G. Brusentsev. Selfadjointness of elliptic differential operators in $L_2(G)$, and correction potentials. Trans. Moscow Math. Soc. 65 (2004) 31-61. MR 2193436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. Kokarev and S. Kuksin. Quasilinear elliptic differential equations for mappings between manifolds, I. St. Petersburg Math. J. 15 (2004) 469-505. MR 2068978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yong Ouyang. An application of Bochner's technique to the deformations of the complex structure of $\mathbb C \mathbb P^n$. Proc. Amer. Math. Soc. 131 (2003) 3703-3709. MR 1998177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Olivier Druet, Emmanuel Hebey and Frédéric Robert. A $C^0$-theory for the blow-up of second order elliptic equations of critical Sobolev growth. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 19-25. MR 1988868.
Abstract, references, and article information   
View Article: PDF

[45] Robert Lauter. Pseudodifferential analysis on conformally compact spaces. Memoirs of the AMS 163 (2003) MR 1965451.
Book volume table of contents   

[46] Adrian Butscher. Deformations of minimal Lagrangian submanifolds with boundary. Proc. Amer. Math. Soc. 131 (2003) 1953-1964. MR 1955286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Olivier Druet and Emmanuel Hebey. The $AB$ program in geometric analysis: sharp Sobolev inequalities and related problems. Memoirs of the AMS 160 (2002) MR 1938183.
Book volume table of contents   

[48] Dorina Mitrea, Marius Mitrea and Michael Taylor. Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds. Memoirs of the AMS 150 (2001) MR 1809655.
Book volume table of contents   

[49] Liviu I. Nicolaescu. Notes on Seiberg-Witten Theory. Graduate Studies in Mathematics 28 (2000) MR MR1787219.
Book volume table of contents   

[50] Liviu I. Nicolaescu. Seiberg-Witten equations on complex surfaces. Graduate Studies in Mathematics 28 (2000) 195-282.
Book volume table of contents   
View Article: PDF

[51] Liviu I. Nicolaescu. Preliminaries. Graduate Studies in Mathematics 28 (2000) 1-102.
Book volume table of contents   
View Article: PDF

[52] Liviu I. Nicolaescu. The Seiberg-Witten invariants. Graduate Studies in Mathematics 28 (2000) 103-194.
Book volume table of contents   
View Article: PDF

[53] Liviu I. Nicolaescu. Gluing techniques. Graduate Studies in Mathematics 28 (2000) 283-470.
Book volume table of contents   
View Article: PDF

[54] Thomas Friedrich. Principal bundles and connections. Graduate Studies in Mathematics 25 (2000) 155-178.
Book volume table of contents
View Article: PDF

[55] Thomas Friedrich. Dirac operators. Graduate Studies in Mathematics 25 (2000) 57-90.
Book volume table of contents
View Article: PDF

[56] Thomas Friedrich. Clifford algebras and spin representation. Graduate Studies in Mathematics 25 (2000) 1-34.
Book volume table of contents
View Article: PDF

[57] Thomas Friedrich. Spin structures. Graduate Studies in Mathematics 25 (2000) 35-56.
Book volume table of contents
View Article: PDF

[58] Thomas Friedrich. Dirac Operators in Riemannian Geometry. Graduate Studies in Mathematics 25 (2000) MR MR1777332.
Book volume table of contents   

[59] Thomas Friedrich. Eigenvalue estimates for the Dirac operator and twistor spinors. Graduate Studies in Mathematics 25 (2000) 113-128.
Book volume table of contents   
View Article: PDF

[60] Thomas Friedrich. Analytical properties of Dirac operators. Graduate Studies in Mathematics 25 (2000) 91-112.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia